# SDR 08FDEA03256

- Difficulty date: August 5, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- Aircraft time: 45,468 hours, 27,944 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL 350 THE RUDDER LOAD LIMITER LIGHT AND BOTH THE RED AND GREEN LEFT GEAR LIGHTS ILLUMINATED AT THE SAME TIME.  DURING THE DESCENT  THE RED AND GREEN LEFT GEAR LIGHTS ILLUMINATED  INTERMITTENTLY WHILE THE RUDDER LOAD LIMITER REMAINED ILLUMINATED.  UPON LOWERING THE GEAR HANDLE  THE LEFT GEAR RED LIGHT ILLUMINATED AND THE GREEN LIGHT EXTINGUISHED.  REMOVED AND REPLACED CONNECTOR D4658P DUE TO SEVERAL BENT PINS IAW WDM 32-64-  01, 27-22-01, 27-51-11 AND WIRE HOOKUP LIST.   PERFORMED OPS CHECK OF RUDDER LOAD LIMIT, REF WRI  27-21/0031.  OPS CHECK OF LT MLG DOWNLOCK SENSOR ACCOMPLISHED.  ALL GEAR INDICATIONS WERE NORMAL, REF WDM 32-64-01, MM 32-61-091-4.
